Skip to Main content Skip to Navigation
Journal articles

Hyperdeterminants on semilattices

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622721
Contributor : Jean-Gabriel Luque <>
Submitted on : Monday, September 12, 2011 - 4:23:24 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622721, version 1

Collections

Citation

Jean-Gabriel Luque. Hyperdeterminants on semilattices. Linear and Multilinear Algebra, Taylor & Francis, 2007, 56 (3), pp.333-344. ⟨hal-00622721⟩

Share

Metrics

Record views

199